# SDR UALA2011090504807

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,210 hours, 8,684 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 20105
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE RT BUG.  DUE TO CHRONIC BUG DUAL TRIP EVENTS AND HISTORY OF WHEN PROBLEM OCCURING.  REPLACE THE RT BUG PER MM.  ACCOMPLISHMENT OF ITEM DEPENDENT UPON HIGH PWR RUN RESULTS.  REPLACED RT IDG PER MM, OPS CHECK NORMAL.  HI POWER RUN ACCMPD WITH NO FAULTS.  NO LEAKS.
